MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION GREENFIELD; FILTER, INTRAVASCULAR, CARDIOVASCULAR

BOSTON SCIENTIFIC CORPORATION GREENFIELD; FILTER, INTRAVASCULAR, CARDIOVASCULAR
Model Number 43335
Medical Device Problem Code Positioning Problem (3009)
Health Effect - Clinical Code Perforation (2001)
Date of Event 10/30/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Event date: unknown; therefore, date is approximated.
 
Event or Problem Description
A greenfield filter was implanted on (b)(6) 2007.On an unknown date it was noted that perforation and tilt occurred.No further patient complications were reported.
 
Event or Problem Description
A greenfield filter was implanted on (b)(6) 2007.On an unknown date it was noted that perforation and tilt occurred.No further patient complications were reported.It was further reported that the greenfield filter deployed without difficulty.On (b)(6) 2017 the patient received a ct of the abdomen without contrast for an unspecified injury of the inferior vena cava.Findings revealed the filter was at the level of inferior endplate of 13 vertebral body.There is anterior tilting of the dome noted.The aorta demonstrates severe atherosclerotic calcification and ectasia.No abdominal aortic aneurysm.There is a retroaortic renal vein presents on the left.The pillars of the ivc filter just above the level of the lowest renal vein.No abnormal fragmentation or bending of the struts is suggested.The tip of the struts as seen in the axial views appear to be on extend ivc wall.However, it is unclear whether this represents volume averaging.There are no surrounding fluid or inflammation seen.No acute findings of the abdomen.Inferior vena cava and particular appears without distention or anatomic abnormalities.Ivc filter in place, with the dome of the filter tilting anteriorly approximately 2 mm from the anterior luminal wall.The tip of the struts appears to extend beyond the ivc wall.Unclear whether this is volume averaging or represents penetration.No surrounding fluid or inflammation is seen.No thickening of the ivc wall is visualized.

Brand Name
GREENFIELD
Common Device Name
FILTER, INTRAVASCULAR, CARDIOVASCULAR
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key9828534
Report Number2134265-2020-03216
Device Sequence Number19590388
Product Code DTK
UDI-Device Identifier08714729070276
UDI-Public08714729070276
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K964284
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2007
Reporter Type Manufacturer
Report Source consumer,other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 05/19/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/28/2010
Device Model Number43335
Device Catalogue Number43335
Device Lot Number0009532717
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 02/18/2020
Supplement Date Received by Manufacturer05/11/2020
Initial Report FDA Received Date03/13/2020
Supplement Report FDA Received Date05/19/2020
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age69 YR